Hey there! Sign in to join this conversationNew here? Join for free

In pill and no withdrawal bleed? Watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    I started the pill last month, this is my first time on the pill, and I finished my 21 days on Wednesday and so stopped to have my 7 day withdrawal bleed, it's now been 4 days and I've had absolutely no bleeding. Is this normal? What's should I do? I have so many thoughts going through my mind, such as I've ruined my body by taking it and I'm now infertile and stuff like that, just because I get paranoid very easily. There is also absolutely no way that I am pregnant unless the lord himself has chosen me as Mary number 2 and that's also very unlikely😂 But seriously I'm very worried I've damaged my body or something. I have been getting period cramps and I got sore boobs like I usually do, but before the pill I'd get sore boobs the day before and then my period would start but I got sore boobs a few days ago and absolutely nothing. Please if you could soothe my raging, anxiety driven thoughts that would be much appreciated x
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    (Original post by Livvyroseee)
    I started the pill last month, this is my first time on the pill, and I finished my 21 days on Wednesday and so stopped to have my 7 day withdrawal bleed, it's now been 4 days and I've had absolutely no bleeding. Is this normal? What's should I do? I have so many thoughts going through my mind, such as I've ruined my body by taking it and I'm now infertile and stuff like that, just because I get paranoid very easily. There is also absolutely no way that I am pregnant unless the lord himself has chosen me as Mary number 2 and that's also very unlikely😂 But seriously I'm very worried I've damaged my body or something. I have been getting period cramps and I got sore boobs like I usually do, but before the pill I'd get sore boobs the day before and then my period would start but I got sore boobs a few days ago and absolutely nothing. Please if you could soothe my raging, anxiety driven thoughts that would be much appreciated x
    I m not a doctor, but it takes time for your body to adjust to the pill so if there's no possibility you re pregnant then just try and stay calm.
    Online

    19
    ReputationRep:
    (Original post by Livvyroseee)
    I started the pill last month, this is my first time on the pill, and I finished my 21 days on Wednesday and so stopped to have my 7 day withdrawal bleed, it's now been 4 days and I've had absolutely no bleeding. Is this normal? What's should I do? I have so many thoughts going through my mind, such as I've ruined my body by taking it and I'm now infertile and stuff like that, just because I get paranoid very easily. There is also absolutely no way that I am pregnant unless the lord himself has chosen me as Mary number 2 and that's also very unlikely😂 But seriously I'm very worried I've damaged my body or something. I have been getting period cramps and I got sore boobs like I usually do, but before the pill I'd get sore boobs the day before and then my period would start but I got sore boobs a few days ago and absolutely nothing. Please if you could soothe my raging, anxiety driven thoughts that would be much appreciated x
    My 7 days fall Monday-Sunday so Monday is day 1 without the pill. My period starts on Wednesday evening/Thursday morning and continues until Monday/Tuesday so you're totally fine. As claireestelle said, it takes time to adjust and everyone is different.
    Offline

    0
    ReputationRep:
    (Original post by Livvyroseee)
    I started the pill last month, this is my first time on the pill, and I finished my 21 days on Wednesday and so stopped to have my 7 day withdrawal bleed, it's now been 4 days and I've had absolutely no bleeding. Is this normal? What's should I do? I have so many thoughts going through my mind, such as I've ruined my body by taking it and I'm now infertile and stuff like that, just because I get paranoid very easily. There is also absolutely no way that I am pregnant unless the lord himself has chosen me as Mary number 2 and that's also very unlikely😂 But seriously I'm very worried I've damaged my body or something. I have been getting period cramps and I got sore boobs like I usually do, but before the pill I'd get sore boobs the day before and then my period would start but I got sore boobs a few days ago and absolutely nothing. Please if you could soothe my raging, anxiety driven thoughts that would be much appreciated x
    Absolutely normal in my opinion. I start my withdrawal week on a Tuesday and I don't start bleeding until Saturday. For some people it starts sooner, others later. Some people don't get their withdrawal bleed until they have been on the pill for a few months. Honestly, don't worry Just depends on the person and probably which pill they're taking too.

    Also when I first started the pill I had sore as hell boobs and period like cramps most days for the first 2/3 months. I still get period like cramps and occasionally sore boobs now really. So getting pains with no bleeding isn't unusual xD
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by paivann)
    Absolutely normal in my opinion. I start my withdrawal week on a Tuesday and I don't start bleeding until Saturday. For some people it starts sooner, others later. Some people don't get their withdrawal bleed until they have been on the pill for a few months. Honestly, don't worry Just depends on the person and probably which pill they're taking too.

    Also when I first started the pill I had sore as hell boobs and period like cramps most days for the first 2/3 months. I still get period like cramps and occasionally sore boobs now really. So getting pains with no bleeding isn't unusual xD
    Thank you xx
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by greghayes)
    My 7 days fall Monday-Sunday so Monday is day 1 without the pill. My period starts on Wednesday evening/Thursday morning and continues until Monday/Tuesday so you're totally fine. As claireestelle said, it takes time to adjust and everyone is different.
    Thank you xx
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by claireestelle)
    I m not a doctor, but it takes time for your body to adjust to the pill so if there's no possibility you re pregnant then just try and stay calm.
    Thank you xx
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 16, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.